# SDR CA961205015

- Difficulty date: November 6, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31
- Engine: Lyc TIO540A2C
- System (JASC): 2140 · Heating System
- Part: Burner Can
- Part number: B3040
- Condition: Cracked
- Location: Heater
- Part time: 1,500 hours
- Component: Janitrol, B3040
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE CHECKING AD 82-07-02 A CRACK WAS DETECTED. SUBMITTER INSTALLED A NEW HEATER.
